MathSciNet Relay Station
MathSciNet bibliographic data
MR2332546 34K13 (34K20 92C50)
Liu, Guirong; Yan, Jurang; Zhang, Fengqin Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis. J. Math. Anal. Appl. 334 (2007), no. 1, 157–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement